On size, radius and minimum degree - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

On size, radius and minimum degree

Abstract

Let G be a finite connected graph. We give an asymptotically tight upper bound on the size of G in terms of order, radius and minimum degree. Our result is a strengthening of an old classical theorem of Vizing (1967) if minimum degree is prescribed.
Fichier principal
Vignette du fichier
dmtcs-16-1-1.pdf (4 Ko) Télécharger le fichier
Origin Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01179221 , version 1 (22-07-2015)

Identifiers

Cite

Simon Mukwembi. On size, radius and minimum degree. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 1 (1), pp.1--5. ⟨10.46298/dmtcs.1265⟩. ⟨hal-01179221⟩

Collections

TDS-MACS
33 View
892 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More